# SDR KY7A003

- Difficulty date: March 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N411BJ
- Make and model: Piper PA-31-350
- Aircraft serial: 317952043
- Aircraft time: 17,908 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Loose
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WHILE MOVING ELEVATOR MANUALLY AT THE TAIL, A NOISE WAS HEARD NEAR THE CENTER ELEVATOR HINGE.  THE NOISE WAS FROM THE MOVEMENT OF THE BULKHEAD P/N 40638.00 AT FS 352 RELATIVE TO THE SUPPORTING BRACKETS P/N 40646-00 AND 40646-01 DUE TO POPPED RIVETS SECURING THE BRACKETS TO THE BULKHEAD.
